Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13205
Title: Carleman estimates with two large parameters for an anisotropic system of elasticity
Authors: Isakov, Viktor
Keywords: Carleman estimatesinverse problems
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: 48 (2016)
Abstract: 
We consider the system of partial differential equations of
transversely isotropic elasticity with residual stress. Completing previous results we derive Carleman estimates for this system containing time derivatives. This permits to obtain exact observability inequalities for this system with the Cauchy data on the whole lateral boundary.
URI: http://hdl.handle.net/10077/13205
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13205
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
12_RIMUT48.pdf2.45 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

318
checked on Jul 28, 2019

Download(s)

190
checked on Jul 28, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons